MathSciNet Relay Station
MathSciNet bibliographic data
MR1719547 (2002a:37039) 37D30 (37C20)
Díaz, Lorenzo J.; Pujals, Enrique R.; Ures, Raúl Partial hyperbolicity and robust transitivity. Acta Math. 183 (1999), no. 1, 1–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement